I just had my 5th rem. infusion a few wks. ago and during my infusion I had low blood pressure, nausea, and I also felt very gittery.
I was quite scared! I felt like a druggie.
the nurse said it may have been going thru me too fast so she slowed down the infusion but I still didn't feel well.
6 hrs later I was done my infusion.
I do take tylenol & gravol 1 hr before my infusion starts. [as directed by Dr.]
I had the same symptoms before during another infusion as well.
I am beginning to wonder if Remicade is the drug for me, as I haven't seen any REAL results yet.
My BM's have not reduced and I still have rectal pain.
CT's and medical exams have ruled out absesess.
Has anyone else taking remicade experienced this? Please share your stories/thoughts. Thanks! :o]
praying for a good night's sleep and a happy bottom!! :o]
1998: Colitis - removal of colon, temp. ostomy 10 mths.
2000-07: disease free & doing well with j pouch.
2007-09: rectal pain & discomfort, loss of bowl control. diagnosed with Crohns March '09 currently on: Emtec, Azathioprine [Imarun] & Remicade. Med History: steroids, predizone, cipro, loperamide [imodium], gravol, previcid, cholestramine, xylocaine jelly, zinc oxide creme, etc.